Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter, Jeffrey D., Casalaina-Martin, Sebastian, and Vial, Charles. 2017. “On descending cohomology geometrically”. Compositio Mathematica 153 (7): 1446-1478.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Abel-Jacobi map"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung